# SDR DXTA2009091603788

- Difficulty date: September 15, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Amd FALCON2000
- Aircraft serial: 153
- Aircraft time: 7,503 hours, 4,603 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 360112290040017
- Part serial: 233850
- Condition: Intermittent
- Location: Rt Engine
- Part time: 2,236 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YELLOW FAULT LIGHT ON THE FIRE WARNING ILLUMINATED AT 3000 MSL, THEN EXTINGUISHED UPON LANDING.  REMOVED AND REPLACED RT ENGINE FIRE/OVERHEAT DETECTOR WITH A NEW UNIT. PERFORMED A OPERATIONAL CHECK OF LOOP, OPS CHECKS GOOD. ALL WORK ACCOMPLISHED IAW MM 26-100.
